Actually, I have been taking Seroquel I think since 1996 when it came out (not sure there) which replaced "severe anxiety problems I was having....I don't like chaning drugs.....its a scary procedure to me...but Seroquel worked like a charm....no anxiety, days are smooth, sleep like that horse, the lady state below. I think more would do me well about 200 mg and I could get off other medications.
Now my doctor for my situation wants me off because of WEIGHT GAIN.....has anyone experienced such weight gain after several years there doctors want them to come off Seroquel, when it works so great for me. I have worked for years on it, and besides being a little "hard to wake up at first, I was on the go !" Now they want me to try Lamictal...
In 16 years I have never tried any other drug......so Lamiktal, it is spelled on my script just sits on the COUCH, until I get some GOOD FEEDBACK ABOUT IT....Does anybody feel LESS ANXIOUS ON LAMICTAL ? The doctor told me about a rash I could get in the first 8 weeks....I HAVE DONE GREAT ON SEROQUEL........and wish I could stay on it, but I am having a good dose of weight gain, and he wants me to stop it.......anybody gaining weight on SEROQUEL........ I am ADD with severe anxiety....and after Hurricane Katrina, no telling how SEVERE it is now ! Anybody like their Lamictal ? :wave: